I know this is going to be long. Hopefully someone can provide some insight.
This June, I was diagnosed with Lyme Disease. After taking the 3-week course of doxycycline, I got a pretty severe yeast infection. I took two doses of diflucan, and the itching and most of the redness disappeared. However, it has been 8 weeks since the yeast infection, and I am still experiencing strange symptoms. I never got rid of the increased discharge. It is white (opaque-looking), and mucus-y. I also continue to have redness near the external vaginal area, and the vulva. I mainly have a stinging and burning sensation, sometimes even when I urinate. Sometimes the skin feels raw, or dry, but when I actually have the discharge, it causes stinging. I haven't altered any clothing or bathing habits, so I don't think it's an irritant. Anti-fungal creams or Vagisil creams, don't seem to help. Bathing only temporarily relieves the irritation. Soon after, it becomes very dry, and actually stings worse. I have been tested for BV and yeast 3 times over the past 8 weeks, and yeast never came back positive. Recently, I tested positive for BV, took metronidazole for 7 days, but the symptoms still didn't lessen. I'm assuming something else is going on. The only strange thing is that the symptoms clear up ONLY when I have my period, and then immediately return. I've also continually tested negative for UTIs.
Further complicating matters is the fact that, in June, I was sexually active for the first time in many years. I haven't been sexually active since June, and my GYN performed tests for chlamydia and gonorrhea, but those were negative. My Pap smear was also normal. I don't think it has anything to do with pregnancy, since I've been on Yaz for a year, we used condoms, and I'm still regularly getting my period. The Yaz never caused this discharge before either.
I'm completely stumped as to what this could be. Apparently, so is my GYN. It doesn't hinder my everyday activities, but it's a pain. Any advice would be welcome. Thanks!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?